Alert archive / Indiana / Tornado Warnings in 2011

Tornado Warning 180, NWS Paducah, KY

June 19, 2011Spencer County, Warrick County, Indiana

NWS Paducah, KY issued this tornado warning at Jun 19, 2011, 5:55 AM CDT for Spencer County, Warrick County, Indiana. It was in force for 20 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 5:55 AM CDT (10:55 UTC)
Expired
Jun 19, 2011, 6:15 AM CDT
In force
20 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Spencer County, IN, Warrick County, IN

The radar

The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:05 AM CDTTSTM WND DMGSt. Meinrad, INSEVERAL SMALL TREES DOWN.
Jun 19, 6:09 AM CDTTSTM WND DMGGentryville, INLARGE TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:55 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-515 J/kg
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WFUS53 KPAH 191055
TORPAH
INC147-173-191115-
/O.NEW.KPAH.TO.W.0180.110619T1055Z-110619T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
555 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
  NORTHEASTERN WARRICK COUNTY IN SOUTHWEST INDIANA...

* UNTIL 615 AM CDT.

* AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST OF
  DALE...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DALE...
  SANTA CLAUS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

&&

LAT...LON 3816 8681 3811 8680 3811 8709 3823 8711
      3823 8707 3821 8707 3821 8681 3818 8679
TIME...MOT...LOC 1055Z 261DEG 32KT 3816 8706

$$
PS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 19, 2:34 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 2:34 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN JUN 19 2011

.DISCUSSION...
SEVERAL ISSUES THIS MORNING AND ALMOST ALL OF THEM IN THE SHORT TERM.

THE CURRENT MCS /MESOSCALE CONVECTIVE SYSTEM/ IS CURRENTLY EVOLVING
INTO THE EARLY LARGE SCALE BOW ECHO STAGE JUST WEST OF THE WFO PAH
FORECAST AREA AS OF 07Z /2 AM CDT/. THIS CONVECTION IS TRACKING
ALONG THE 925/850/700 MB WEST-EAST ORIENTED WARM FRONTAL
BOUNDARY ZONE...AND MAY GRADUALLY EXPAND S/SEWD ACROSS SOUTHEAST
MISSOURI ALONG THE NOSE OF THE LOW LEVEL JET THROUGH AT LEAST 10Z
/5AM CDT/ THIS MORNING.

FURTHER TO THE NORTH...STRETCHING ALONG THE INTERSTATE 64
CORRIDOR...THERE IS ANOTHER ELEVATED WARM ADVECTION ZONE ORIENTED
ROUGHLY WEST-EAST...ROUGHLY BETWEEN THE DIFFERENTIAL 925-700 MB
FRONTAL SLOPE DEPICTED BY THE 00Z SUN UPPER AIR MAPS. GOES SOUNDER
PRECIPITABLE WATER VALUES ARE BETWEEN 1.8-2.0 INCHES IN THIS ZONE.
CONSIDERING THE EXCESSIVE RAINFALL THAT OCCURRED SATURDAY MORNING IN
THE NORTHERN 1/3 OF THE WFO PAH CWA /SOUTHERN IL...SOUTHWEST IN AND
NORTHWEST KENTUCKY/...HEAVY RAINFALL...IN EXCESS OF AN INCH AN
HOUR...WILL BE LIKELY. BASED ON INTERNAL OFFICE DISCUSSIONS AND HPC
OUTLOOK FOR SLIGHT TO MODERATE RISK OF EXCESSIVE RAINFALL
TODAY...THE DECISION WAS MADE TO GO AHEAD WITH A FLASH FLOOD WATCH
FOR LOCATIONS GENERALLY ALONG AND EAST OF THE MISSISSIPPI
RIVER...MAINLY FOR THE MORNING HOURS.

THE COMBINATION OF THE DEVELOPING BOW ECHO AND THE CONVECTION
FURTHER EAST ALREADY IN THE WFO PAH FORECAST AREA WILL LIKELY LEAD
TO AN INITIAL DAMAGING WIND/SMALL HAIL/EXCESSIVE RAIN AND LIGHTNING
SCENARIO OVER THE FORECAST AREA THROUGH AT LEAST 14Z /9 AM CDT/. AS
WITH THE SATURDAY CONVECTION...ANTICIPATE THAT THERE WILL BE
SIGNIFICANT STABILIZATION IN THE COLD POOL LEFT BEHIND...SO
DRAMATICALLY DROPPED POP/WEATHER CHANCES DURING THE MIDDAY
TODAY...WITH SOME BRIEF INCREASE EARLY IN THE AFTERNOON ASSOCIATED
WITH DIFFERENTIAL HEATING/THUNDERSTORM BOUNDARY INTERACTIONS.

ALTHOUGH THE AVAILABLE DETERMINISTIC 00Z GFS/12KM NAM-WRF/...21Z/03Z
SREF WERE USED AS TEMPLATES FOR INITIAL CONVECTIVE ACTIVITY...THE
3KM HRRR AND NSSL 4KM WRF WAS USED TO PINPOINT THE FINER DETAILS OF
THE CONVECTIVE ACTIVITY TODAY.

FOR THE OUTER PERIODS...ADJUSTED POP/WEATHER/TEMPERATURE TO REFLECT
CLOSER THE THE GFS/SREF GUIDANCE.

FINALLY...LOWERED MAX TEMPERATURES TODAY AND RAISED DEWPOINTS FROM
GUIDANCE VALUES TO REFLECT EXPECTED WEATHER TODAY.

AFTER THAT MID LEVEL CAP SHOULD BE IN PLACE FOR MONDAY. RIDGE WILL
MOVE EAST BY TUESDAY ALLOWING FOR A CHANCE OF MORE
THUNDERSTORMS...MAINLY IN THE AFTERNOON. THE CHANCE CONTINUES
THROUGH THURSDAY AS A SLOW MOVING COLD FRONT MOVES ACROSS THE
REGION. IT MAY TAKE MORE THAN 24 HOURS FOR THE FRONT TO TRAVERSE
THE FORECAST AREA. A PORTION OF THE AREA ALREADY IN DAY 3 SLIGHT
RISK FOR SEVERE STORMS.

.AVIATION...
YET ANOTHER COMPLEX OF THUNDERSTORMS IS GOING TO ROLL INTO THE
AREA FROM THE WEST...EXITING MUCH OF THE AREA WITHIN A FEW HOURS
POST DAWN SUNDAY MORNING. MAINTAINED PREVAILING THUNDER MENTION AT
KEVV/KOWB OVERNIGHT. SOME OF THE STORMS COULD POSE THE POTENTIAL
FOR DAMAGING WINDS AND MARGINALLY SEVERE HAIL. LINGERING
THUNDERSTORM ACTIVITY SHOULD CLEAR THE REGION BY MID
MORNING...LEAVING BEHIND DRY CONDITIONS AND 5 TO 10 KNOT SOUTHWEST
WINDS THE REST OF THE DAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BOLLINGER-
     CAPE GIRARDEAU-MISSISSIPPI-PERRY MO-SCOTT.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

KES/PS/DB
Hazardous weather outlook, Jun 19, 3:17 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
317 AM CDT SUN JUN 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
317 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 510 IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH 10 AM CDT. THE STORM PREDICTION CENTER HAS THE ENTIRE
OUTLOOK AREA UNDER A SLIGHT RISK FOR SEVERE STORMS TODAY.

SEVERE WEATHER WILL BE LIKELY ACROSS THE OUTLOOK AREA FROM THE
EARLY TO LATE THIS SUNDAY MORNING. DAMAGING WINDS...FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE DOMINANT HAZARDS...WHILE
DAMAGING HAIL WILL BE A SECONDARY...BUT IMPORTANT HAZARD.

GIVEN THE INTENSE LOW LEVEL SHEAR IN THE VICINITY OF THE BOW ECHO
THIS MORNING...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE
LEADING EDGE OF THE LINE OF INTENSE THUNDERSTORMS.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT FOR LOCATIONS
ALONG AND EAST OF MARBLE HILL AND NEW MADRID MISSOURI...AND
INCLUDES ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WEST
KENTUCKY. TORRENTIAL RAINFALL IS ALSO LIKELY IN WITHIN THE
MOISTURE LADEN AIR MASS AHEAD OF ANY STORMS THAT DEVELOP. DRIVERS
SHOULD BE PREPARED FOR RAPIDLY REDUCED VISIBILITIES...AND FLOODING
OF SOME ROADWAYS...ESPECIALLY THOSE ROADS WHICH ARE FLOOD PRONE OR
IN POORLY DRAINED AREAS.

MINOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT CAPE
GIRARDEAU AND THEBES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE TUESDAY THROUGH
THURSDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER REMAINS
LOW AT THIS TIME.

MINOR FLOODING IS FORECAST INCREASE TO MODERATE FLOODING ON THE
MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. THE BIG MUDDY
RIVER NEAR PLUMFIELD AND MURPHYSBORO...AND THE SKILLET FORK RIVER
NEAR WAYNE CITY ARE FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY AND
MONDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS MORNING ACROSS THE ENTIRE
OUTLOOK AREA. REPORTS OF HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL TO THE NATIONAL WEATHER SERVICE IS ENCOURAGED.

SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON TUESDAY.

SMITH

In the hours before

Local storm report, Jun 19, 5:35 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     TSTM WND GST     NEWBURGH                37.95N 87.40W
06/19/2011  E50 MPH          WARRICK            IN   TRAINED SPOTTER

            WIND GUSTS ESTIMATED 40 TO 50 MPH.

&&

SMITTY
Local storm report, Jun 19, 5:43 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
543 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND GST     2 N EVANSVILLE          38.01N 87.54W
06/19/2011  M56.00 MPH       VANDERBURGH        IN   TRAINED SPOTTER

&&

SMITTY
Local storm report, Jun 19, 5:47 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
547 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
06/19/2011  M67 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            EVENT OCCURRED ON THE EAST SIDE OF TOWN.

&&

SMITTY
Local storm report, Jun 19, 5:50 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
550 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     TSTM WND DMG     MORGANFIELD             37.68N 87.91W
06/19/2011                   UNION              KY   TRAINED SPOTTER

            WIDESPREAD POWER OUTAGES.

&&

SMITTY
Special weather statement, Jun 19, 5:51 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
551 AM CDT SUN JUN 19 2011

KYZ001-002-006-008-009-011>013-017-022-191200-
CALDWELL KY-LYON KY-CHRISTIAN KY-TODD KY-MARSHALL KY-TRIGG KY-
GRAVES KY-HICKMAN KY-CALLOWAY KY-FULTON KY-
551 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR TODD AND CHRISTIAN COUNTIES IN
SOUTH CENTRAL KENTUCKY...AND EASTERN FULTON...CALLOWAY...SOUTHEASTERN
HICKMAN...SOUTHERN GRAVES...TRIGG...SOUTHEASTERN MARSHALL...
SOUTHEASTERN LYON AND CALDWELL COUNTIES IN WESTERN KENTUCKY UNTIL 700
AM CDT...

AT 544 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GUST FRONT APPROXIMATELY 5 TO 15 MINUTES AHEAD OF A LINE OF STRONG
THUNDERSTORMS...CAPABLE OF PRODUCING VERY STRONG WINDS BETWEEN 40
AND 50 MPHH. THIS GUST FRONT WAS LOCATED ALONG A LINE EXTENDING FROM
11 MILES NORTHEAST OF PRINCETON TO 8 MILES NORTH OF ROCKCASTLE TO
KIRKSEY TO 19 MILES SOUTHWEST OF CAYCE...MOVING SOUTHEAST AT 40 MPH.

ONCE THE STORMS ARRIVE...TORRENTIAL RAINFALL AND FREQUENT AND
DANGEROUS LIGHTNING CAN BE EXPECTED TO LAST A HALF HOUR. RAINFALL UP
TO AN INCH IN A HALF HOUR MAY BE POSSIBLE...WHICH MAY LEAD TO
LOCALIZED FLOODING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE WATER VALLEY...ENERGY...
AURORA...FULTON...COBB...LYNNVILLE...MURRAY...CANTON...HARRIS
GROVE...HAWKINS...CADIZ...CROFTON...LINTON...NEW CONCORD...HAZEL...
HOPKINSVILLE...HERNDON...LAFAYETTE...ALLEGRE...CLIFTY...PEMBROKE...
FORT CAMPBELL NORTH...OAK GROVE...ELKTON...TRENTON AND GUTHRIE.

FREQUENT DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. THIS STORM
WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING
WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN
DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER
RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

SMITH
Local storm report, Jun 19, 5:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
555 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     HEAVY RAIN       4 SW CADIZ              36.83N 87.87W
06/19/2011  M1.92 INCH       TRIGG              KY   CO-OP OBSERVER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:10 AM CDTFlash Flood WatchPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick7 hr
Jun 19, 4:41 AM CDTSevere Thunderstorm WarningPAHGibson, Posey, Vanderburgh49 min
Jun 19, 5:09 AM CDTAreal Flood AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick111 min
Jun 19, 5:20 AM CDTSevere Thunderstorm WarningPAHSpencer, Vanderburgh55 min
Jun 19, 5:26 AM CDTSevere Thunderstorm WarningPAHGibson, Pike, Spencer, Vanderburgh, Warrick49 min
Jun 19, 5:38 AM CDTTornado WarningPAHWarrick22 min

Nearby

Tornado Warnings in Indiana, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.